Variational approach for nonlinear oscillators with discontinuities

Research output: Journal article publicationJournal articleAcademic researchpeer-review

12 Citations (Scopus)


In this paper, He's variational approach is applied to the nonlinear oscillators with discontinuities. We conclude that the method is very effective, accurate and convenient. Moreover, the approximate solutions obtained are uniformly valid for both small parameters and large parameters.

Original languageEnglish
Pages (from-to)2416-2419
Number of pages4
JournalComputers and Mathematics with Applications
Issue number11-12
Publication statusPublished - Dec 2009


  • Nonlinear oscillator
  • Variational approach

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this